Weight loss spells

Common Questions and Answers about Weight loss spells

weight

Avatar m tn Blood pressure control may involve a stepwise approach beginning with diet, weight loss, and lifestyle changes and eventually adding medications as required. In some situations, medications may be recommended immediately. As with many diseases, the health care practitioner and patient work together as a team to find the treatment plan that will work for that specific individual.
405675 tn?1219634324 It’s been 11 months now, and my symptoms have only worsened I went from having a constant headache, into slurred speech, crying spells, dizziness, weight loss, unable to Concentrate, fatigue, loss of strength, fevers, cold sweats, blisters on my chest,numbness of hands and feet and face, memory loss I would forget things after I was just told something. Hours would pass by and I had no clue.
Avatar n tn It helps inhance the effects of the fiber. And if weight loss is somthing you want it can assist in that also. Weight watchers uses fiber and calories to calculate out points for you to eat. I hope this helps sorry about the spelling. I am awful at spelling.Ps.Try the sugar free metamucile. I find it helps cut some calories...
Avatar n tn Hi everyone! I have been taking Effexor XR 150mg. for a month and I am experiencing weight loss. I went from weighing 169-172 lbs. to now weighing 155. I love this anti-depressant. I have found that it works for me when no other drug would. I have noticed that I get full fast and I have no desire to eat. I can only say that this drug has altered my sex drive considerably, but I was a bit over-sexed to begin with. The Effexor has made my sex drive more controllable.
Avatar m tn These are characterized by brief episodes of “spacing out” that may go unnoticeable to many. There will be loss of awareness during the episodes. Was your EEG with hyperventilation? This may be necessary to help identify this epilepsy. Secondly, sleep apnea (or other sleep disorders) can lead to daytime fatigue. This is more likely to occur in overweight people who snore but can occur in anyone. Symptoms include snoring, daytime sleepiness, lack of concentration, and headaches.
1031554 tn?1298593073 I was found to have nothing physically wrong with my ear parts, and my hearing was within normal range - possible very minor hearing loss in one ear, but inconclusive. MRI. Result was that I do have a Chiari Malformation. The above-neurologist who was condescending and dismissive about my "psycho-sematic" symptoms thought the Chiari Malformation to be a non-issue. Yes, it's there (he said as he read my MRI), but it couldn't possibly cause any of these strange cluster of symptoms.
Avatar n tn Especially with how she's going to the washroom so often, it really sounds like some sort of infection or inflammation, such as ulcerative colitis. She does have MANY of the symptoms of colitis, the rapid weight loss, the bloody diarreah, going to the washroom so much, the stomach pains. When there is blood in the stool from a cancer (tumor), its from the stool passing over the tumor and irritating it. Diarreah wouldn't cause this irritation.
Avatar n tn I've done some research and it seems some of the newer drugs (Effexor and Cymbalta) don't cause weight gain for as many people. In fact some cause weight loss. Has anyone had a good experience with Effexor/Effexor XR or Cymbalta?
Avatar m tn My sugar is still great but no more weight loss. I thought this was going to be my answer to weight loss prayers. I did have a lot of nausea and loss of appetite so I guess that had a lot to do with it. I have contacted the company but haven't gotten a reply. Let me know how you do.
Avatar f tn Hi there & Welcome, Thanks for being honest & saying it was you. Can you tell us how you're doing the blow? Are you snorting, smoking or shooting it? Do you regularly drink or take benzos to come down off it? Do you do it daily? Coke is mad, bad & dangerous to know! It's truly a physically & mentally/emotionally debilitating drug. The amts. you've mentioned in such a short space of time are high.
Avatar n tn take about 3 weeks, gradually decreasing the dose by taking a pill every other day, then 3 days, then 4 days,etc. No special tips re weight loss except what you are doing, but if still having problems, go to dietwatch.com or to my site, www.thepsychiatristsdiet.com.
361026 tn?1197563128 I am scared the weight gain will cause me to have to start my diabetes meds again which I had been able to discontinue after the weight loss. I am so worried about this weight gain and the results of my scan. nerves are still shaky. There has got to be an answer.
Avatar n tn Well, the last time I posted was 11/08/05 re my gall bladder/weight loss/abdominal pain and since then I've have started the Protonix (since changed to Nexxium) and I haven't had any pain attacks in my upper abdoment area. I thought Protonix/Nexxium were for ulcer/GERD (which I have NEVER been diagnosed as having either of them) yet, it seems to be keeping me free from the pain I was experiencing. I still eat what I want.Breakfast: oatmeal and toast. No more coca-colas everyday.
Avatar f tn I too, would never take this again. I believe benzos are a heavy-weight drug that have been generally over-prescribed for the past 40yrs or so. If I was forced to take one, I'd opt for the old 'Mother's Little Helper' -- 'plain old' Valium. I hope that you're well & that you can find an alternative solution that won't mess with your chemistry the way K's do. You're a wise lady to be so circumspect!
Avatar f tn If the medical authorities could get their act together, there would be probably millions of patients free of unwanted symptoms like fatigue, pain, depression, sleeplessness,weight gain, memory loss, hair loss and on and on. The problem starts with flawed tests. TSH, T3 and T4, standard serum tests for thyroid are not indicative necessarily of thyroid function, only serum levels. Free T3, Free T4 AND Reverse T3 are the ones to get for thyroid function! You may do your own Dr.
Avatar n tn I have all of the above symptoms plus a strange hive like rash that comes and goes. I took dairy and wheat out of my diet and have seen marked improvement in seizure activity, stool color, uirine color and rash, and a complete turn around in weight loss and noticed hair regrowth. Not really any symptoms of CFS, but sometimes just need to take a 2 hour nap, especailly after physical activity.
Avatar f tn I am just searching for any advice really as it's driving me mad and I am losing weight as food is just not the same anymore.
Avatar n tn i was noticing more and more hair loss, and just a little weight loss. I called my pharmacist who said that hair loss isn't really common with topamax and should go away in a few weeks when my body get used to it. i just couldnt lose anymore, i had extremely thick hair and now i can see my scalp which i hate. i use nioxin which helps grow hair (shampoo, conditioner, scalp treatment, and follicle booster) and just continued to lose it.
Avatar n tn Due to a middle ear problem you could experience such symptoms due loss of equilibrium which is maintained by the cochler apparatus in the middle ear,so check with an ENT specialist,secondly,I can think of a neuro cause,Please consult a neurophysician at the earliest. Check for your Thyroid levels,a drowsy feeling will happen with hypothyroidism.Is your BP normal?or do you suffer low BP levels?Keep a check on that.
Avatar n tn I have experianced some memory loss while being on celexa. But my biggest side affect is how sleepy it makes me. I feel tired almost all of the day. I decided to try and go off celexa on my own (I am on 20 mg.) but after about 4 days of being off Celexa, I started getting VERY dizzy, and had a constant disconnected feeling. I started taking my dose again, and those sypmtoms went away.
Avatar n tn I was put on plavix and lamictal but the seizures keep coming, however, each one is less than the other. With each seizure, I suffer short term memory loss. My memory eventually comes back but a little still remains lost. Also it seems that every time I've had one of these so-called seizures it comes early in the morning and after a night of stressful sleep and I feel a headache pain in my left temple. My MRI of all the blood vessels in my head show no signs of an anurism(spelling?
9246447 tn?1402600619 I also have headache's, probably from loss of appetite, and dizzy spells. I am on four different medications that could be having some effect. Neurontin (600mg) a day, Cymbalta (60mg) a day, Align (1 pill) a day, and Advil (2 pills) a day for chronic pain. I am also a CRPS patient for the past 2 years and can go off of any of my medications. I had some recent blood work done but they found nothing. I don't know what's going on with me and if you have an suggestions please let me know.